Alert archive / New Jersey / Low Water Advisories in 2014

Low Water Advisory 1, NWS Philadelphia/Mount Holly

January 7, 2014

NWS Philadelphia/Mount Holly issued this low water advisory at Jan 7, 2014, 7:34 PM EST. It was in force for 79 min.

The area

The counties it named.

The facts

Issued
Jan 7, 2014, 7:34 PM EST (00:34 UTC)
Expired
Jan 7, 2014, 8:53 PM EST
In force
79 min
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WHUS71 KPHI 080034
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EST TUE JAN 7 2014

ANZ450>453-081345-
/O.NEW.KPHI.LO.Y.0001.140108T0034Z-140108T0200Z/
/O.CON.KPHI.SC.Y.0004.000000T0000Z-140108T1400Z/
/O.CON.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
734 PM EST TUE JAN 7 2014

...LOW WATER ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
WEDNESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS SLOWLY 
  SUBSIDING LATE TONIGHT.

* SEAS...3 TO 5 FEET.

* FREEZING SPRAY...MODERATE FREEZING SPRAY IS EXPECTED THROUGH 
  TONIGHT.

* WATER LEVELS...LOW WATER LEVELS DURING THIS EVENINGS LOW TIDE
  MAY CAUSE NAVIGATION PROBLEMS ALONG THE NEW JERSEY COAST. LOW
  TIDE HAS ALREADY OCCURRED AT SANDY HOOK AND ATLANTIC CITY.
  NAVIGATION CONDITIONS SHOULD IMPROVE RAPIDLY TOWARD 9 PM.
  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ454-455-081345-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-140108T1400Z/
/O.CON.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
734 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
WEDNESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS SLOWLY 
  SUBSIDING LATE TONIGHT.

* SEAS...3 TO 5 FEET.

* FREEZING SPRAY...MODERATE FREEZING SPRAY IS EXPECTED THROUGH 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ430-431-081100-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-140108T0400Z/
/O.CON.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
734 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT EXCEPT 30 KT 
  VCNTY CAPE MAY. WINDS DIMINISHING LATER THIS EVENING.

* SEAS...1 TO 3 FEET.

* FREEZING SPRAY...MODERATE FREEZING SPRAY IS EXPECTED THROUGH 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
1 follow-up statement
279 
WHUS71 KPHI 080153
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EST TUE JAN 7 2014

ANZ451>453-081100-
/O.CAN.KPHI.LO.Y.0001.000000T0000Z-140108T0200Z/
/O.EXT.KPHI.SC.Y.0004.000000T0000Z-140108T1100Z/
/O.CON.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
853 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE LOW
WATER ADVISORY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. STRONGEST WIND
  IN THE OUTER COASTAL WATERS. 

* SEAS...3 TO 5 FEET.

* FREEZING SPRAY...MODERATE FREEZING SPRAY IS EXPECTED THROUGH 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ450-081400-
/O.CAN.KPHI.LO.Y.0001.000000T0000Z-140108T0200Z/
/O.CON.KPHI.SC.Y.0004.000000T0000Z-140108T1400Z/
/O.CON.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
853 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
WEDNESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
WEDNESDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE LOW
WATER ADVISORY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. STRONGEST WIND
  IN THE OUTER COASTAL WATERS. 

* SEAS...3 TO 5 FEET.

* FREEZING SPRAY...MODERATE FREEZING SPRAY IS EXPECTED THROUGH 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ454-081100-
/O.CAN.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
/O.EXT.KPHI.SC.Y.0004.000000T0000Z-140108T1100Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
853 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZING SPRAY ADVISORY.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. STRONGEST WIND
  IN THE OUTER COASTAL WATERS. 

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ455-080300-
/O.CAN.KPHI.SC.Y.0004.000000T0000Z-140108T1400Z/
/O.CAN.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
853 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY IS CANCELLED...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZING SPRAY ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

LIGHT FREEZING SPRAY WILL CONTINUE OVERNIGHT.  

$$

ANZ430-080300-
/O.CAN.KPHI.SC.Y.0004.000000T0000Z-140108T0400Z/
/O.CAN.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
853 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY IS CANCELLED...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZING SPRAY ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

A BIT OF LIGHT FREEZING SPRAY WILL CONTINUE OVERNIGHT. 

$$

ANZ431-080600-
/O.CAN.KPHI.UP.Y.0001.000000T0000Z-140108T1100Z/
/O.EXT.KPHI.SC.Y.0004.000000T0000Z-140108T0600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
853 PM EST TUE JAN 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
FREEZING SPRAY ADVISORY.

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Jan 7, 6:46 PM EST, 48 minutes earlier.

Area forecast discussion, Jan 7, 6:46 PM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EST TUE JAN 7 2014

.SYNOPSIS...
HIGH PRESSURE WILL MOVE FROM THE GULF COAST STATES TONIGHT INTO THE
MID-ATLANTIC STATES BY WEDNESDAY. AN AREA OF LOW PRESSURE WILL
ORGANIZE OVER SOUTHERN PLAINS BY THURSDAY AS HIGH PRESSURE MOVES OFF
THE EAST COAST. THE LOW PRESSURE SYSTEM WILL EXTEND NORTHEAST AS A
TROUGH OFF THE MID-ATLANTIC COAST ON FRIDAY WITH A STRONGER LOW
PRESSURE SYSTEM MOVING ACROSS THE CENTRAL PLAINS TO EAST COAST
THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
MONITORING WIND CHILLS FOR EARLIER DISCONTINUANCE OF THE ADVISORY.
BY AND LARGE THE WORST HAS OCCURRED. THE 246 PM MOUNT HOLLY PUBLIC
INFORMATION STATEMENT DESCRIBES.

ATTM...THE WIND CHILL ADVISORY CONTINUES FOR MOST OF THE AREA...WITH
THE WIND CHILL WARNING CONTINUING IN CARBON AND MONROE COUNTIES.

WINDS WILL BE SLOWLY DECREASING TONIGHT. RADIATIONAL COOLING DEVELOPS
DURING THE NIGHT BUT WITHOUT INSULATING SNOWCOVER OVER MOST OF THE
AREA...AMBIENT AIR TEMPS WONT BE AS COLD AS THEY WERE FRIDAY
MORNING.

ITS POSSIBLE SOME SC ARRIVE IN THE EASTERN PA AROUND MIDNIGHT BUT
MODELS ARE NOT CLEAR CUT ON THIS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WEDNESDAY...SURFACE HIGH CONTINUES TO LIFT CLOSER TO THE REGION
WITH A RELATIVELY TRANQUIL MODERATING WEATHER PATTERN WITH THE
LIGHTER WINDS. THE COMBINATION OF MODEST AIR MASS MODIFICATION AND
THE MAIN UPPER LEVEL TROUGH LIFTING NORTHEAST OF THE REGION WILL
ALLOW FOR A SLIGHT WARMING TREND TOMORROW...WITH HIGHS GENERALLY
REACHING THE 20S ACROSS THE REGION...WITH THE EXCEPTION OF THE
HIGHER TERRAIN IN THE POCONOS WHICH WILL REMAIN IN THE TEENS.

CIRRUS SHOULD LOWER AND THICKEN LATE IN THE DAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WEDNESDAY NIGHT: A NARROW RIBBON OF HIGHER MEAN RH VALUES FROM
500-1000 MB IS LIKELY TO ADVECT IN WITH MODELING TARGETING THE
CENTRAL AND NORTHWEST PORTIONS OF THE CWA. THIS IS ACCOMPANIED BY
A WEAK MID-LEVEL SHORTWAVE WELL AHEAD OF THE NEXT SYSTEM. WEAK
FRONTOGENETICAL FORCING MAY BE PRESENT ALONG THE PATH OF THE
DISTURBANCE. THESE FACTORS MAY RESULT IN A PERIOD OF FLURRIES
TOWARD SUNRISE THURSDAY AS CLOUDS INCREASE THROUGH THE NIGHT. A
FEW MITIGATING FACTORS ARE THAT DEWPOINTS MAY BE SLOW TO RISE ON
THE BACKSIDE OF THE DEPARTING ARCTIC AIRMASS. RECENT TRENDS HAVE ALSO
SHOWN THIS DISTURBANCE TO BE SLIGHTLY DRIER THAN THE MORNING RUNS
AS WELL ALSO AGREE WITH THE COLDER TREND WITH GUIDANCE TODAY
TAKING LOWS DOWN TO INTO THE 10'S AND 20'S ONCE AGAIN FOR THURSDAY
MORNING WITH A MAV/MET BLEND.

THURSDAY AND THURSDAY NIGHT: THIS DISTURBANCE SHOULD WEAKEN AS IT GETS
INTO DRIER AIR FURTHER AWAY FROM ANY BOUNDARIES AND WE SHOULD SEE A
BREAK AHEAD OF THE NEXT SYSTEM WITH SOME SUNSHINE. A SLOW MODERATION TREND
SHOULD CONTINUE AS WELL WITH THE DEPARTING ARCTIC AIRMASS. ONCE
AGAIN WENT WITH A MAV/MET BLEND FOR TEMPERATURES AND WINDS WHICH
HAS TRENDED SLIGHTLY COOLER.

FRIDAY AND FRIDAY NIGHT: A TROUGH OF LOW PRESSURE WILL SKIRT OFF THE
MID-ATLANTIC COAST DURING THE DAY FRIDAY WITH SOME LIGHT
PRECIPITATION MOVING NORTHWARD ACROSS THE REGION. MODELS AND THE
VARIOUS ENSEMBLES ARE NOT THAT ENTHUSED FOR MUCH QPF FROM THIS
SYSTEM UNDER 1/10 OF AN INCH WITH MOST EVERYTHING. HOWEVER THERMAL
PROFILES FROM BOTH THE GFS AND NAM SUGGEST THE POSSIBILITY OF
ANOTHER WINTRY MIX EVENT ACROSS THE REGION THAT SHOULD TRANSITION
TO LIGHT RAIN/FREEZING RAIN FROM SOUTH TO NORTH. THE BEST CHANCE
FOR PRECIPITATION WILL BE ACROSS THE SOUTH CLOSER TO THE TROUGH
AXIS. NOT EXPECTING MUCH COOLING FRIDAY NIGHT AS THE FLOW
CONTINUES OUT THE WEST OR SOUTHWEST WITH MID-LEVEL WARMING. STAYED
CLOSE TO MEX AND TWO METER 00Z ECMWF TEMPERATURES. THIS SYSTEM
WHILE LIGHT COULD RESULT IN SOME LIGHT SNOW ACCUMULATIONS FRIDAY
MORNING AND MAY IMPACT THE MORNING RUSH HOUR. A RESERVATION IS
THAT THE SREF AND ECMWF OPERATIONAL HAVE NOT CAPTURED THIS
SYSTEM TO THE EXTENT OF THE GFS, NAM AND CMC. LEFT POPS IN THE
CHANCE RANGE FOR NOW AS A RESULT AND DID NOT POST A SNOW GRAPHIC
TO THE WEB GIVEN THE UNCERTAINTY.

SATURDAY: THE WARMING TREND WITH PLENTY OF WAA CONTINUES WITH 850 MB
TEMPS OVER 10C BY SATURDAY NIGHT, QUITE A TURNAROUND FROM TODAY!
GOOD AGREEMENT WITH THE VARIOUS MODELS AND THE ENSEMBLE GUIDANCE
TO BRING A COLD FRONTAL BOUNDARY AND PERIOD OF RAIN TO THE REGION
SATURDAY AFTERNOON AND NIGHT. RAINFALL LOOKS TO BE A NICE SOAKING
BUT NOT EXCESSIVE AND PROGRESSIVE ENOUGH TO LIMIT ANY FLOOD
THREAT. A LATE AFTERNOON OR NIGHTTIME TIMING OF THE FRONT MAY
RESULT IN SLIGHTLY WARMER TEMPERATURES BUT A FASTER TIMING WOULD
HAVE THE REVERSE. WENT MIDDLE GROUND WITH THE TEMPERATURES.

SUNDAY AND SUNDAY NIGHT: BEHIND THE FRONT CONDITIONS SHOULD BE SLIGHTLY
COOLER BUT NOT BY MUCH DUE TO THE LACK OF ARCTIC AIR BEHIND THE
FRONTAL BOUNDARY AND A WESTERLY FLOW. SHOULD BE DRY IN BETWEEN
STORM SYSTEMS. 850 MB TEMPS STILL AROUND 5C STILL SUPPORT WARM
HIGHS IN THE 40'S AND 50'S.

MONDAY THROUGH TUESDAY NIGHT: MODEL GUIDANCE STARTS TO BECOME
MORE DIVERSE IN THIS PERIOD. SOME OF THE ENSEMBLE GUIDANCE HAS
THREE TO FIVE STANDARD DEVIATION SPREADS WITH REGARDS TO
TEMPERATURES LEADING TO BELOW AVERAGE CONFIDENCE IN THIS TIME
PERIOD. THE GFS HAS A RAINMAKER MONDAY WHILE THE 12Z ECMWF HAS IT
BEYOND THE FORECAST PERIOD. DEVIATED FROM WPC WHICH FOCUSED ON THE
00Z ECMWF AND THERE ENSEMBLES INCORPORATING SOME ASPECTS OF THE MEX
AND 12Z GFS AS WELL. WITH THE LARGE UNCERTAINTY STUCK SLIGHT
CHANCE POPS IN FOR MONDAY AND TUESDAY OF NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR CLEAR WITH WESTERLY WIND GUSTS GENERALLY UNDER 18KT.
THE GUSTS DIMINISH DURING THE NIGHT. SC NEAR 3000 FT MAY INVADE
EASTERN PA FROM THE WEST AROUND 05Z BUT FOR NOW CONFIDENCE ON
THIS SCT STRATO CU OCCURRENCE IS BELOW AVG.

WEDNESDAY...VFR CIRRUS SLOWLY THICKENS AND LOWERS DURING THE AFTN
BUT THESE SCT-BKN CLOUDS GENERALLY AOA 15000 FT. WESTERLY WIND
GUSTS UNDER 18 KT WITH THE GUSTINESS MAINLY DURING THE AFTN.

OUTLOOK...
WEDNESDAY NIGHT...VFR.

THURSDAY... VFR SOME PATCHY FLURRIES IN THE MORNING WITH BRIEF
REDUCTIONS TO MVFR FROM PHL NORTHWEST.

THURSDAY NIGHT...VFR

FRIDAY-FRIDAY NIGHT... VFR

SATURDAY... SOME LOCAL RESTRICTIONS TO MVFR OR IFR IN RAIN DURING
THE AFTERNOON OR EVENING OTHERWISE VFR.

SUNDAY... VFR

&&

.MARINE...
GALE WARNING ALREADY CONVERTED TO SCA. THE SCA MAY BE SEVERAL HOURS
TOO LONG IN DURATION AS NOW POSTED. WINDS GRADUALLY SUBSIDE TONIGHT.
MIGHT HAVE ISOLATED 34 KT GUSTS THIS EVENING VCNTY CAPE MAY AND
44065 BUT OVERALL THE WORST HAS OCCURRED.

THE FREEZING SPRAY ADVISORY WILL BE REEVALUATED BY 9 PM. AT 6PM...STILL
MDT HOURLY ACCRETION RATES AT 3 OF THE 4 REPORTING SENSORS (CMAN4,
SJSN4, 44065) WITH LEWES NOW DOWN UNDER THE .3/HR THRESHOLD.

WEDNESDAY...EXPECT SUB SCA CONDITIONS THROUGH MOST OF THE DAY.

OUTLOOK...
WEDNESDAY NIGHT THROUGH SATURDAY MORNING: SUB SCA CONDITIONS.

SATURDAY AFTERNOON THROUGH SUNDAY: SEAS BUILDING TO OVER FIVE FEET BY
SATURDAY AFTERNOON AND STAYING OVER 5 FEET THROUGH TUESDAY
MORNING. WINDS MAY REACH SCA LEVELS SATURDAY NIGHT WITH A COLD
FRONTAL PASSAGE.

&&

.TIDES/COASTAL FLOODING...
WE RE-ISSUED THE SPECIAL WEATHER STATEMENT FOR THE TIDAL DELAWARE
RIVER AND ITS TRIBUTARIES FOR THIS EVENINGS LOW TIDE. THIS AFTERNOON
BOTH REEDY POINT AND PHILADELPHIA SOLIDLY SURPASSED BLOW OUT TIDAL
THRESHOLDS AND THE SAME APPEARS LIKELY TONIGHT THOUGH THE STRONGER
WINDS WILL BE SUBSIDING. THE LOW TIDES THIS EVENING AND TONIGHT ARE
STILL QUITE LOW AND WE WOULD ONLY NEED AROUND 1 TO 1.3 FOOT NEGATIVE
DEPARTURE TO REACH BLOW OUT AGAIN.

AS FOR THE OCEAN FRONT AND DELAWARE BAY, THE BETTER CHANCES FOR BLOW
OUT TIDES WOULD BE IN THE BAY AND FROM ATLANTIC CITY SOUTHWARD,
THOUGH EVERYONE LOOKS TO FALL JUST SHORT OF THE -1.8FT THRESHOLD.
DECIDED TO HOLD OFF AT THIS TIME AS THE WINDS AND GUSTS HAVE BEEN
SUBSIDING THIS AFTERNOON A BIT FASTER THAN WHAT WAS PREVIOUSLY
EXPECTED. DEPARTURES HAVE BEEN BOUNCING AROUND THIS AFTERNOON TOO
THOUGH THEY SHOULD CONTINUE TO DECREASE AS WE HEAD INTO LOW-TIDE
ALLEVIATING THE NEED FOR A LOW-WATER ADVISORY.

&&

.CLIMATE...
RECORD LOWS FOR TODAY AND WEDNESDAY (JANUARY 7 AND 8) ARE BELOW.

           1/7               1/8
KACY...  4  1884           2  1981
KPHL...  7  1988           2  1970
KILG... 10  1988,1942      0  1970
KABE... -4  1942          -3  1942
KTTN...  6  1912          -12 1866
KGED...  9  1988           10 1970
KRDG...  6  1988           2  1942
KMPO... -5  1988          -13 1942

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL 6 AM EST WEDNESDAY FOR PAZ060>062-
     070-071-101>106.
     WIND CHILL WARNING UNTIL 6 AM EST WEDNESDAY FOR PAZ054-055.
NJ...WIND CHILL ADVISORY UNTIL 6 AM EST WEDNESDAY FOR NJZ001-
     007>010-012>027.
DE...WIND CHILL ADVISORY UNTIL 6 AM EST WEDNESDAY FOR DEZ001.
MD...WIND CHILL ADVISORY UNTIL 6 AM EST WEDNESDAY FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 AM EST WEDNESDAY FOR ANZ450>455.
     FREEZING SPRAY ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ430-
     431-450>455.
     SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...GAINES
NEAR TERM...DRAG/JOHNSON 645P
SHORT TERM...JOHNSON/DRAG 645P
LONG TERM...GAINES
AVIATION...DRAG/GAINES/JOHNSON 645P
MARINE...DRAG/GAINES/JOHNSON 645P
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Jan 7, 6:14 PM EST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EST TUE JAN 7 2014

MDZ008-NJZ001-007>010-012>014-020>027-PAZ060>062-101>105-082315-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
614 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF A LIGHT WINTRY MIX LATE THURSDAY NIGHT AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-082315-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
614 PM EST TUE JAN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF A LIGHT WINTRY MIX LATE THURSDAY NIGHT AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-082315-
CARBON-MONROE-
614 PM EST TUE JAN 7 2014

...WIND CHILL WARNING IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR A LIGHT WINTRY MIX LATE THURSDAY NIGHT AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015>019-PAZ070-071-106-082315-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-LOWER BUCKS-
614 PM EST TUE JAN 7 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

LOW WATER LEVELS ARE LIKELY ON THE TIDAL DELAWARE RIVER AND ON
MANY OF ITS TIDAL TRIBUTARIES TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF A LIGHT WINTRY MIX LATE THURSDAY NIGHT AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-082315-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
614 PM EST TUE JAN 7 2014

...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

..UPDATED TO EXPIRE THE WIND CHILL ADVISORY ON THE DELMARVA..

In the hours before

Special weather statement, Jan 7, 2:45 PM EST, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EST TUE JAN 7 2014

DEZ001-NJZ015>019-PAZ070-071-106-080745-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
MEDIA...PHILADELPHIA...MORRISVILLE...DOYLESTOWN
245 PM EST TUE JAN 7 2014

...LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER TONIGHT...

A STRONG WEST WIND WILL CONTINUE TO CAUSE LOW WATER LEVELS ON THE
TIDAL DELAWARE RIVER AND ON MANY OF ITS TIDAL TRIBUTARIES TONIGHT.
LOW WATER LEVELS WILL CAUSE NAVIGATION PROBLEMS AROUND THE TIMES
OF LOW TIDE LATE THIS EVENING AND TONIGHT.

LOW TIDE OCCURS AT REEDY POINT, DELAWARE AT 1051 PM.

LOW TIDE OCCURS AT PHILADELPHIA AT 124 AM WEDNESDAY.

THE STRONG WESTERLY FLOW IS EXPECTED TO SUBSIDE ON WEDNESDAY AND
WATER LEVELS SHOULD BEGIN TO RETURN TO NORMAL AT THAT TIME.

HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 10:21 AM ESTFlash Flood WatchPHIBurlington, Mercer41 hr
Jan 8, 2:58 PM ESTRiver Flood WarningPHIMercer30 hr
Jan 8, 5:08 AM ESTWind Chill AdvisoryPHICarbon, Monroe5 hr
Jan 8, 5:04 PM ESTAreal Flood WarningPHINorthampton42 hr

Nearby

Low Water Advisories in New Jersey, 2014Every low water advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.